MathSciNet Relay Station
MathSciNet bibliographic data
MR1831577 (2002b:37059) 37F30 (30D05 30D60 37F50)
Sun, Daochun; Yang, Lo Iteration of quasi-rational mapping. Progr. Natur. Sci. (English Ed.) 11 (2001), no. 1, 16–25.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement